MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RETENTIVE POLY LINER PLUS (+) 6 MM OFFSET 36 MM DIAMETER 65 DEGREE NECK ANGLE; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. RETENTIVE POLY LINER PLUS (+) 6 MM OFFSET 36 MM DIAMETER 65 DEGREE NECK ANGLE; PROSTHESIS, EXTREMITIES
Catalog Number 00434906506
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-02237, 0001822565-2020-02245.Concomitant medical products: stem - part # 00435001313, lot# 63754535.Unk glenoid head.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a reverse shoulder arthroplasty approximately five (5) months ago.Approximately one (1) month post implantation, patient underwent a revision due to pain, dislocation, and the poly liner disengaging from the stem.Surgeon only removed and replaced a new poly liner.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A poly liner was returned for evaluation.Visual inspection of the liner identified it to have damages; nicks, gouges, scratches and deformation.The damages were likely caused during an attempt to remove the liner.A dimensional analysis cannot be identified due to the nature of the damages.Medical records / radiographs were provided and reviewed identified open reduction and revision of right rtsa humeral component, poly spacer.Presented with increased pain, x-ray showed a dislocated shoulder.Closed reduction attempted but unsuccessful.Upon opening, the humeral poly component was noted to be displaced anterior and off the humeral stem.X-rays were not sent for mmi review as they do not enhance the investigation.Device history record reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
RETENTIVE POLY LINER PLUS (+) 6 MM OFFSET 36 MM DIAMETER 65 DEGREE NECK ANGLE
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10186919
Report Number0001822565-2020-02236
Device Sequence Number10990103
Product Code HSD
UDI-Device Identifier00889024269194
UDI-Public(01)00889024269194
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434906506
Device Lot Number64163174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;